MAUDE Adverse Event Report: ANGIOMED GMBH & CO. MEDIZINTECHNIK KG COVERA VASCULAR COVERED STENT

ANGIOMED GMBH & CO. MEDIZINTECHNIK KG COVERA VASCULAR COVERED STENT
Catalog Number AVSM09060
Medical Device Problem Code Misfire (2532)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: manufacturing review: a manufacturing root cause was considered; however, the lot history review of this product was performed, and the product was found to have met the specification prior to shipment.Investigation summary: the delivery system sample was not returned for evaluation, and photos were not provided which leads to inconclusive results for partial deployment.There was no indication of manufacturing deficiencies.It was reported that a 0.035" guidewire was used bare back for access and the tracking vessel was not difficult.Based on available information and as the sample was not returned for evaluation, the investigation is closed with inconclusive results for partial deployment.A definite root cause for the reported event could not be established.Labeling review: current valid version of instruction for use (ifu) supplied with this product.In reviewing the relevant labeling for this product, the potential issue was found addressed.Based on the instruction for use supplied with this product delivery system specific events that could be associated with clinical complications include but are not limited to failure to deploy and high deployment forces.Regarding correct deployment the instruction for use states: "maintain a stationary hold on the white stability sheath during covered stent deployment.Hold the white stability sheath as close as possible to the introducer without touching the dark brown moving catheter of the distal catheter assembly.Maintain the remainder of the white stability sheath.Relaxed and avoid tension." based on the instruction for use material required are "0.035 inch guidewire of appropriate length, introducer sheath with appropriate inner diameter".The labeling pictograms indicate the use of an 8f introducer.Regarding preparation the instruction for use states: "pre-dilate the stenosis with a pta balloon catheter of appropriate length and diameter for the lesion to be treated".Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2025, a patient underwent a stent placement procedure using covera vascular covered stent for the indication of venous limb pseudoaneurysm in the access site of venous limb of left upper arm arteriovenous graft.During the procedure the stent did not deploy.The stent system was removed and found that stent was not fully deployed and was still on deployment device.There was no reported patient injury.
 
Additional Manufacturer Narrative
H11: manufacturing review: based on the information available it is not reasonably suggested that a manufacturing process may have caused or contributed to the reported issue.However, the lot history records of this lot were reviewed with special attention to the manufacturing and inspection of this product and the product was found to have met the specification prior to shipment.Investigation summary: the delivery system sample was not returned for evaluation, and photos were not provided which leads to inconclusive results for partial deployment.There was no indication of manufacturing deficiencies.In this case, it was reported that a 0.035" guidewire was used bare back for access and the tracking vessel was not difficult.Based on available information and as the sample was not returned for evaluation, the investigation is closed with inconclusive results for partial deployment.A definite root cause for the reported event could not be established.Labeling review: in reviewing the relevant labeling for this product, the potential issue was found addressed.Based on the instructions for use (ifu) supplied with this product delivery system specific events that could be associated with clinical complications include but are not limited to failure to deploy and high deployment forces.Regarding correct deployment the ifu states: "maintain a stationary hold on the white stability sheath during covered stent deployment (¿).Hold the white stability sheath as close as possible to the introducer without touching the dark brown moving catheter of the distal catheter assembly.Maintain the remainder of the white stability sheath (.) relaxed and avoid tension." based on the ifu material required are "(.) 0.035 inch guidewire of appropriate length (.), introducer sheath with appropriate inner diameter".The labeling pictograms indicate the use of an 8f introducer.Regarding preparation the ifu states: "pre-dilate the stenosis with a pta balloon catheter of appropriate length and diameter for the lesion to be treated".B3, g2, g3.Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2025, a patient underwent a stent placement procedure using covera vascular covered stent for the indication of venous limb pseudoaneurysm in the access site of venous limb of left upper arm arteriovenous graft.During the procedure, the stent did not deploy.The stent system was removed and found that stent was not fully deployed and was still on deployment device.There was no reported patient injury.

Brand Name
COVERA VASCULAR COVERED STENT
Common Device Name
VASCULAR COVERED STENT
Manufacturer (Section D)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG
wachhausstr. 6
karlsruhe 76227
GM  76227
Manufacturer (Section G)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG
wachhausstr. 6
karlsruhe 76227
GM   76227
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key23411934
Report Number9681442-2025-00352
Device Sequence Number9028394
Product Code PFV
UDI-Device Identifier00801741106347
UDI-Public(01)00801741106347(17)270227(10)ANKP3812
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P170042
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberAVSM09060
Device Lot NumberANKP3812
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/08/2025
Supplement Date Received by Manufacturer11/06/2025
Initial Report FDA Received Date10/29/2025
Supplement Report FDA Received Date11/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown